Strong approximation for Zariski dense subgroups over arbitrary global fields

Pink, Richard

Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Commentarii Mathematici Helvetici
Volume: 75
Issue number: 4
Page range: 608-643
Place of publication: Basel
Publishing house: Birkhäuser
ISSN: 0010-2571
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Pink, Richard

Google Scholar: Pink, Richard

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item